# SDR SWAA2023052450815

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,005 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 7ABC INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY FUSE REF: AMM 33-51-06. OPS CHECK GOOD.
